# SDR CALA2025111411220

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 64,515 hours, 26,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER SEAT ROWS 32 AND 36 DEF INOP. SUPPORT TASK NSA EMX NR 00051. REMOVED UNSERVICEABLE BATTERY PACK PN AD-D717-01-100 SN 179187 A T BATTERY SUPPLY M1899 AND INSTALLED SERVICEABLE BATTERY PACK PN AD-D717-01-100 SN 371771 IAW B737-900 AMM 33-51-06. OPS CHECK GOOD.
